# SDR M7K2008F00045

- Difficulty date: June 23, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: 704A33640021
- Condition: Worn
- Location: Scissor Link
- Part time: 1,499 hours
- Component: Scissor Link
- Component part number: EC13084
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSP, SPACER WAS FOUND WITH EXCESSIVE WEAR AT ENDS WHERE IT MAKES SCISSOR LINK BUSHING CONTACT.  POSSIBLE DIRT ACCUMULATION IN THE GREASE WAS A FACTOR IN THE WEAR.  THIS IS A COMMON FAILURE FOR THIS PART.  SUGGEST THIS PART BE KEPT CLEAN IN SANDY ENVIRONMENTS. (K)
